Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
nangid

2 weeks off accutane

Recommended Posts

I ended my accutane course 2 weeks ago and my skin has been absolutely amazing, but the last couple of days my nose has felt quite oily, and I've noticed a couple of small blackheads on my chin. Today, I felt the beginings of a deep spot below one of the blackheads.

I haven't broken out as such, but I just have a horrible feeling I might soon, so I took another accutane pill and am going to go on it again. Do you think this is a good idea, or is it to common to get a small breakout after accutane?

Share this post


Link to post
Share on other sites
I ended my accutane course 2 weeks ago and my skin has been absolutely amazing, but the last couple of days my nose has felt quite oily, and I've noticed a couple of small blackheads on my chin. Today, I felt the beginings of a deep spot below one of the blackheads.

I haven't broken out as such, but I just have a horrible feeling I might soon, so I took another accutane pill and am going to go on it again. Do you think this is a good idea, or is it to common to get a small breakout after accutane?

Post-drug breakouts ARE normal, my derm told me that - when i went off he actually kept me on a 1/3 dose for two months to try to avoid it (I still got a couple). But it will go away! Talk to your derm about it if it seems really bad, but what you described sounds totally normal - I would hold off on going back on the drugs until you've given your skin a chance to clear itself up. I definitely understand the feeling of dread - I've been off accutane for almost two years now, and i'm usually clear, but every once in a while i will get a few zits and think that my skin is going to revert. don't stress! it always goes away, and the occasional zit is nothing compared to what we had to deal with before :)

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×